# SDR CAL951134

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 290
- Part time: 70,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND RT FUSELAGE SKIN PANEL CORRODED AT STA 290.  THE SKIN PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
